# SDR AMTA200700363

- Difficulty date: July 25, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 148
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING INOP (B) ZONE LT SIDE.  REMOVED AND REPLACED BATTERY PACK OVERHEAD AT L-2 DOOR, (B) ZONE EGGRESS LIGHTING OPS CHECKS NORMAL IAW 33-51-07.  (K)
